# SDR 99ZZZM493

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED APPROX 13 INCHES LONB BY FORWARD RIGHT WING ROOT FAIRING BETWEEN FRAMES 25/26.  REF W/C 6075 FOR BLEND AND NDT.  FIT EXTERNAL PATCH OVER CHAFED AREA UNDER RT WING ROOT FAIRING ON FUSELAGE SKIN BETWEEN FRAMES 25/26 PER SRM 53-00-12 FIGURE 201 INC STRINGERS ABOVE AND BELOW CHAFE PER FAX REF DJH/RJO248-98.  (M)
